MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Model Number 787624
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the quality department reported failure of ureteral stent during the left endoscopic ureterolithotomy procedure.When entering the double j catheter and positioning it on the guide, it was evident that it could not be advanced despite having the equipment and the guide in the proper position.It was observed that the distal end folds back on itself in the form of an accordion.When extracting the catheter, it shows deterioration and angulation of the same.Despite multiple attempts, it was not possible to advance the catheter, so the ordering of the procedure requests another element of the same brand and reference, noting that it works correctly and did not present complications.For this reason, the customer requested to review the item under warranty control.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the failure could not be reproduced.The ureteral stent was returned with the original packaging.Photo samples of the stent within the packaging were provided and no abnormalities were noted.No visible defects were noted on the returned sample.The device was used for treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is unconfirmed, a labeling review is not required.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.
 
Event or Problem Description
It was reported that the quality department reported failure of ureteral stent during the left endoscopic ureterolithotomy procedure.When entering the double j catheter and positioning it on the guide, it was evident that it could not be advanced despite having the equipment and the guide in the proper position.It was observed that the distal end folds back on itself in the form of an accordion.When extracting the catheter, it shows deterioration and angulation of the same.Despite multiple attempts, it was not possible to advance the catheter, so the ordering of the procedure requests another element of the same brand and reference, noting that it works correctly and did not present complications.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15986305
Report Number1018233-2022-09531
Device Sequence Number6103862
Product Code FAD
UDI-Device Identifier10801741015431
UDI-Public(01)10801741015431
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Model Number787624
Device Catalogue Number787624
Device Lot NumberNGFZ2772
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown